# SDR AWXA200400534

- Difficulty date: May 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 18,529 hours, 7,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P-09 CHECK FOUND A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 11 LT.  MAINTENANCE REPAIRED THE BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
